# SDR FDEA200907222708

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70271
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FABRICATED LONGERON 52 AFT REPAIR SPLICE FOUND NOT IN ACCORDANCE WITH E.A. 1-5310-131617 STEP 3.  RE-ACCOMPLISHED E.A. 1-5310-131617,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
